# SDR QXEA2015090600450

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 20,866 hours, 22,101 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF.  PERFORMED CHECK OF CDS FOR FAULT CODES.  NO RELATED FAULT CODES FOUND.  PERFORMED OPS TEST OF PROP AUTOFEATHER AND UPTRIM SYS, REF Q-400 MCN NR-661292-001, 3 TIMES, ONCE WITH ENGINE SHUTDOWN AND TWICE WITH ENGINES RUNNING.  OPS TEST PASSED EACH TIME. CHECKED CDS. NO FAULTS FOUND. C/W ENGINE TREND DOWNLOAD FORM EMU IAW MAINTENANCE 6773101. RETURNED TO SERVICE.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
